MathSciNet Relay Station
MathSciNet bibliographic data
MR750714 14E05 (14E30)
Kollár, János The cone theorem. Note to a paper: "The cone of curves of algebraic varieties'' [Ann. of Math. (2) 119 (1984), no. 3, 603–633; MR0744865] by Y. Kawamata. Ann. of Math. (2) 120 (1984), no. 1, 1–5.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement